MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; INTRAOCULAR LENS
Model Number DIB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2 age or date of birth: unknown/not provided.Section a4, patient weight: unknown/not provided.Section b3, date of event: unknown/not provided.Section d6a, if implanted, give date: unknown/not provided.Section d6b, if explanted, give date: not applicable as the iol remains implanted.Section h3, device evaluated by manufacturer: the device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the preloaded johnson and johnson (jnj) intraocular lens (iol) was implanted into the patient¿s right eye model dib00 19.5 diopter.The patient experienced blurry vision.The vision in her right is ¿not great¿.A week later the patient had another jnj lens implanted in her left eye.The model and serial number were not provided.In her left eye the patient experienced blurry vision, pain and what felt like grit in her eye.Reportedly, the surgeon said she may have had a stroke and that may be the cause of her blurry vision.The patient said that her neurologist confirmed she had not had a stroke.She went to a retina specialist to have her lens cleaned due to ¿gel¿ in her eye which is attributed to her age.She always saw like a thump print on the lens, after the retina specialist did the ¿lens cleaning¿ the pain was alleviated.However, she continues to experience blurry and is not able to see the street signs.The patient continues communication with her doctor.Johnson and johnson has performed several follow-ups but the customer has not responded.No further information was provided.Note, this report is for the right eye.Manufacturer report number 3012236936-2025-0003197 the left eye will be reported in manufacturer report number 3012236936-2025-0003198.

Brand Name
TECNIS SIMPLICITY
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23774914
Report Number3012236936-2025-000319
Device Sequence Number10079666
Product Code HQL
UDI-Device Identifier05050474731745
UDI-Public(01)05050474731745(17)261128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDIB00
Device Catalogue NumberDIB00U0195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite